Your browser (Internet Explorer 7 or lower) is out of date. It has known security flaws and may not display all features of this and other websites. Learn how to update your browser.

Home > Schedule

2015 Daily Schedule

Saturday, Aug. 8
8:30pm 4-H Horse Show (Outdoor Horse Arena)
Monday, Aug. 10
2:00pm - 7:00pm Entry time for most Open Class exhibits in the Civic Center
Wednesday, Aug 12
8:00am - 2:00pm All 4-H livestock entered and in place
10:00am - 2:00pm All Open Class livestock entered and in place - register in 4-H Exhibit Building
Noon - 6:00pm Entry time for horticulture exhibits (Civic Center)
4:00pm 4-H Pet Show (Swine Barn Arena)
5:00pm 4-H Livestock Demonstrations (Swin Barn Arena)
5:00pm Official Opening of Brown County Free Fair
7:00pm 4-H Clothing Fashion Review (Civic Center Stage)
7:00pm Demolition Derby - $12 Admission (Grandstand)
7:30pm - 11:30pm Rock Godz [Rock Band] (Entertainment Hall)
Thursday, Aug 13 - Senior Day
8:30am FFA, 4-H, Open Class Sheep Shows (Swine Barn Arena)
10:00am - 10:30am Blood Pressure Checks - Coffee, Juice & Cookies (Civic Center)
10:30am - 11:00am Senior Citizens Program (Civic Center)
11am & 1pm Allen & Matt Carlson [Country & Gospel Music] (Civic Center) 
12:00pm and 2:00pm The Singing Cowgirl (Civic Center) 
1:00pm - 4:00pm Sleepy Eye Concertina Club (Entertainment Hall) 
1:00pm 4-H & Open Class Rabbit Show (Rabbit/Poultry Barn Arena)
3:30pm FFA Beef Show followed by 4-H Beef Show (Outside Arena)
5:30pm - 7:15pm Schell's Hobo Band (Entertainment Hall) 
7:00pm Unspoken [Contemporary Christian Music] - FREE Admission (Grandstand) 
Presented by Grace Community Church

7:30pm - 11:30pm Martin Zellar and the Hardways(Entertainment Hall)
Friday, Aug 14 - Kid's Day
8:30am Open Class Market Hog Show (Swine Barn Arena)
10:30am - Noon Kids Day Schedules & Treats Available (Entertainment Hall)
11am New Ulm Puppet Wagon (Outside Civic Center)
11am & 1pm Tricia and The Toonies EnviroShow (Civic Center) 
11:00am - 4:00pm Ms. Jaz-ee (clown/balloonologist) (Outside Location TBD)
11:00am - 3:00pm Mandi's Snakes (Civic Center or Outside depending on weather)
Noon - 6:00pm Dock Dogs (South End of Fairgrounds)
1:00pm Kids Pedal Pull for ages 4-11 (South End of Fairgrounds)
2:00pm Dain's Dutchmen [Old Time Music] (Entertainment Hall)) 
2:30pm 4-H Livestock Auction (Swine Barn Arena)
5pm - 10pm Entries accepted for MN Gladiolus Society State Show (Civic Center)
7:00pm Gwen Sebastian Concert - $12 Admission (Grandstand)>
8pm - Midnight IV Play [Rock Band] (Entertainment Hall)
Saturday, Aug 15
8:30am Open Class Horse Show (Outdoor Horse Arena)
8:30am FFA Swine Show followed by 4-H Swine Show (Swine Barn Arena)
8:30am Let's Play Dock Dogs - Fun Jump (South End of Fairgrounds)
10:30am - 6:00pm Dock Dogs (South End of Fairgrounds)
11:00am Deadline for MN Gladiolus Society State Show Entries (Civic Center)
Noon - 10:00pm Minnesota Gladiolus Society State Show (Civic Center)
Noon - 5:00pm Mandi's Snakes (Civic Center or outside depending on weather)
1:00pm FFA, 4-H, Open Class Goat Shows (Outside Arena)
1:00pm - 5:00pm Sandra Lee and The Velvets (Entertainment Hall)
5:30pm 4-H Llama Show (Outside Arena)
7:00pm 4-H Round Robin Showmanship (Swine Barn Arena)
7:00pm Demolition Derby presented by NAPA - $12 Admission (Grandstand) 
8:00pm-12:00am 2nd Notion[Rock Band] (Entertainment Hall)
Sunday, Aug 16
9:00am 4-H Horse Fun Show (Horse Arena)
10:00am - 4:00pm Dock Dogs w/Finals Beginning Approx. 2:30pm (South End of Fairgrounds)
10:30am & Noon Allen & Matt Carlson [Country & Gospel Music] (Civic Center) 
12:00pm Minn-E-Rods / Truck & Tractor Pull - $5 Admission (Grandstand)
12pm - 4pm Minnesota Gladiolus Society State Show (Civic Center)
12:00pm - 4:00pm Bockfest Boys - Schell's Brewery Specials (Entertainment Hall)
2:30pm County Fair Awards Program (Swine Barn Arena)
3:30pm "Meet the Press" Club Pictures (Near 4-H Exhibit Building)
Approx. 3:30pm Chainsaw art auction (Entertainment Hall)
4:00pm All Livestock & General Exhibits Released
4:00pm Post Fair Clean-up - Lunch Stand, Exhibit Building, All Barns
Attractions Available EVERY Day of the Fair!
•Midway Carnival - Carnival & Rides

•Commercial exhibits located in climate controlled New Ulm Civic Center, open Wednesday 5-10 p.m.; Thursday through Saturday – noon to 10 p.m.; Sunday noon to 4 p.m.

•Historical School House open Thursday - Sunday Noon - 10:00pm courtesy of Brown County Historical Society

•Historic Log Home open Thursday - Sunday

•Ring Toss sponsored by New Ulm Optimist Club

•Trampoline Bungee - South of Grandstand

•Prairieland Fly Wheelers Antique Farm Equipment Display

•Machinery Hill

•Farm animals and judging shows

•FFA Exhibits and Children’s barnyard in brick building near Entertainment Hall

•4-H Exhibits in 4-H Building

•Horticulture exhibits in Civic Center

•Open Class exhibits: needlecraft, garment making, handicrafts, canned foods, culinary, and fine arts, adults with disabilities

•Sign up in the Izaak Walton building for a chance to win one of eight bikes to be given away on Sunday. Bikes are for tykes, elementary, and high school aged children.
 Minnesota Department of Agriculture Sponsorship Notice
Any activity marked with the symbol above has been sponsored, in part, by the Minnesota Department of Agriculture as appropriated by the Minnesota State Legislature.
Minnesota Department of Agriculture

Last updated: 2 months ago